• Vol 2, Issue 1 of the Journal Published.

    The new issue of the journal Contemporary Studies in Discrete Mathematics (Volume-2, Issue-1, 2018) has been published. Readers can view and download the articles of the issue from here:    


  • Research Articles Invited.

    The journal Contemporary Studies in Discrete Mathematics invites high quality original research articles in Discrete Mathematics and allied areas for its issues to be published in 2018.


  • Vol 1, Issue 1 of the Journal Published.

    The first issue of the journal Contemporary Studies in Discrete Mathematics (Volume-1, Issue-1, 2017) was published on 20, October 2017. Readers can view and download the articles of the issue from here:    




For any queries about the journal "Contemporary Studies in Discrete Mathematics", feel free to contact us at csdmjournal@gmail.com or at coordinator.csdm@gmail.com.